# SDR P2EA98042

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 435 - PIT - FOUND DURING PREFLIGHT WALK AROUND, TAXI LIGHT MISSING, BRACKET CRACKED.  DEFERRED PER CDL 33-40-2.  CI NR C603807 ASSIGNED.  INSTALLED NOSE TAXI LIGHT ASSY AND WIRE HARNESS REF MM 33-42-51.  OPS CHECK OK.  PERFORMED NOSE GEAR SWING ALL CLEARANCES CHECK OK.  (M)
